On the complexity of the union of fat objects in the plane

Alon Efrat, Micha Sharir

Research output: Contribution to conferencePaperpeer-review

18 Scopus citations

Abstract

We prove a near-linear bound on the combinatorial complexity of the union of n fat convex objects in the plane, each pair of whose boundaries cross at most a constant number of times.

Original languageEnglish (US)
Pages104-112
Number of pages9
DOIs
StatePublished - 1997
EventProceedings of the 1997 13th Annual Symposium on Computational Geometry - Nice, Fr
Duration: Jun 4 1997Jun 6 1997

Other

OtherProceedings of the 1997 13th Annual Symposium on Computational Geometry
CityNice, Fr
Period6/4/976/6/97

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Geometry and Topology
  • Computational Mathematics

Fingerprint Dive into the research topics of 'On the complexity of the union of fat objects in the plane'. Together they form a unique fingerprint.

Cite this